Hello everyone. I am new to this site. Was pretty excited to find a "current" site. I had my second IUI last Wed. I took 100mg of Clomid days 5-9 now am on Progesterone nightly. I have had excrutiating pain and found out I have 3 cysts. One is behind ovary resting on bladder and rectum. I have been extremely bloated and crampy. My progesterone level yesterday was 62. Dr said it was very high and is hopeful I am pregnant. I did a HPT yesterday and was a faint positive. Could be from trigger. I have noe fertility problems but my husband has low count and motility. Had anyone expereienced severe bloating this early? And does Prometrium cause Progesterone levels to rise?
Welcome to the forum! Yes, prometrium is a progesterone supplement, so that will affect your levels. As for the trigger shot, it does stay in your system up to 10 days, so wait a few more days and try again, if you still get a positive, it should be the real deal! Best of luck!
Went to the er early this moring due to severe abdominal pain. I have OHSS. Its a mild case so I didnt need to be admitted. My beta came back at 4 but the dr says its prob the trigger shot. This is the worst pain I have ever had!
I had OHSS in February and it's no fun. I was told I had a mild case too, and to drink plenty of water, gatorade, and to get a lot of rest. After about 5-7 days it got better and finally went away. I didn't get pregnant with that cycle, and had to sit out a cycle because I still had cysts after my period came. I did my first IUI on yesterday. It went well. I was told my husband had 22 million sperms, and everything looked well, so wish me luck. I am officially in my 2ww. I've been having some back pain and cramping, too. I hope it's not the onset of OHSS again!!!
Good luck throughout the 2ww! I am feeling better today. I work in an ER so its tough trying to take it easy! Were you on Clomid when you had OHSS? IVF is next on agenda and so scared to get it again. I don't wish that on anyone!
I was on follistim when I got OHSS the first time. It was not good. I've been hurting since the trigger, but it's not constant. It comes and goes, but I do hurt alot on my left side and my back. I am happy to hear you are feeling better.
You possibly could have a cyst. I have been testing like crazy! Two tests have been faint positive, the rest negative. AF is due Wed. I feel cramps and have headaches which I always get prior to AF. Little discouraged. My next step is IVF per doc. Im very nervous about that.
Ok so i havent testing since Sunday, which was neg. was due for AF yesterday and nothing. I am usually right on schedule. I have my blood test on Monday. I am still taking Prometrium suppositories. Do you know if Prometrium will delay a period? I was gonna call my dr today but I feel like a nag!
You should not stop prometrium until your beta. If you are pregnant,stopping could cause a mc. Prometrium will delay period. It is best to finish the cycle with a beta before stopping. I know you don't think you are pregnant, but better to be safe than sorry.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.